# SDR SWAA2020061889845

- Difficulty date: May 18, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 40,983 hours, 24,664 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 294-303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 7L BETWEEN BS 294 AND BS 303.9 AT PASSENGER CABIN / REEMPLACED STRINGER 7L BETWEEN B5294 AND B5303A AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DRAWING 141A3120 SHEET 52 REV.
